# SDR AU000189

- Difficulty date: March 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: A74148425
- Condition: Leaking
- Location: Air Distribution
- Part time: 35,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM DUCT LEAKING.
